Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

B12 deficiency, slight numbness in hands and legs, fluttering on facial parts, worsens on car traveling. Signs of paralysis attack?

From last 15 days, I am feeling little numbness in legs and hands. My doctor said I have Vitamin B12 deficiency . I am taking vitamin supplements on my doctor’s advice. After taking vitamin supplements, I am feeling better but my right hand still has this problem. Condition worsens when I am travelling in car. While travelling, I feel that I have lost connection with my hands (right hand mostly) and legs and it feels like I am not able to move my legs. But when I try to move my hands and legs, I can move them without any problem. And from last two days, I am feeling little problem with my face as well. Some part of my face automatically flutter for couple of seconds though I don’t have any problem in speaking or eating/drinking. I am very tensed. Are these signs of Paralysis Attack? Please let me know. I am very tensed and I do not want to discuss this with family as I do not want to bother them.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Most likely, your symptoms are not suggestive of paralytic stroke. However, in view of your symptoms being one-sided, we should screen for any risk factors for stroke. These include testing for BP, Sugar, cholesterol and homocysteine.

Vitamin B12 deficiency can cause numbness of hands and feet, and it responds very well to treatment.

So, as of now there is no need to worry, but get the blood tested for the risk factors.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Apollo Hospitals, Hyderabad
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor